# SDR GTIA2019050203318

- Difficulty date: May 2, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 43,566 hours, 20,120 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SUSPECTED FUME EVENT DESCENDING THROUGH 10,000FT-ACCOMPLISHED FAULT ISOLATION IAW TSM 05-50-00-810-831 COS REPORTING SHEET POSSIBLE SUSPECTED NR 1 PACK & NR 1 ENG. NO ABNORMAL OIL CONSUMPTION OR EXTERNAL LEAKS NOTED. UTILIZED AEROTRACER TO ISOLATE CAUSE OF ODER NO DEFECTS NOTED AT THIS TIME WITH ENGINE NR 1 & PACK 1 RUNNING IAW AMM 71-00-00.
